my doctor has started me on Neurontin and I have been on it going on 3 days now just a 100mg then in 4 days I up it to twice a day then in 4 days I up it to 3 times a day.The problem is every since I have taken my the 2nd dose My IBS has flared up big time and my tummy hurts and I feel queasy and I feel soo bloated.I have taken it with food every time because I have such problems with medications and tummy issues.I am just wondering if anyone else that is or has been on neurontin has experienced this.And if so will it go away.I couldnt stand having to deal with this every day on top of everything else.Im getting discouraged about these meds that are suppose to help and end up causing other issues that arent pleasant.It seems like it has the exact side effects that we are trying to treat and get rid of not add to it.Just any advice or comments
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...